# SDR YENA2024122701638

- Difficulty date: December 23, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N632JB
- Make and model: Airbus A320-232
- Aircraft serial: 02647
- Aircraft time: 71,372 hours, 25,512 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT#1745, JFK-PSE. 'L-1 INOP SEAT EXIT LT + COVER INOP ( EXIT MARKING SIGNS (WITHOUT PASSENGERS) ); REPLACED EMERGENCY EXIT SIGN ASSEMBLY AT DOOR L1 AND REPAIRED DAMAGED WIRES  TO ASSEMBLY PER ESPM 20-43-11-01. TEST OK MCC HANY NOTIFIED.'
